# SDR ASOA2018091973057

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 40,136 hours, 31,672 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 14520386405
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED STRONG ODOR COMING FROM THE PACKS WITH BLEEDS SELECTED ON TAKE-OFF, CLIMB AND DESCEND. MAINTENANCE REPLACED NR 1 PACK DUCT. OPERATIONAL CHECKS WERE GOOD.
